A family of graded decomposition numbers for diagrammatic cherednik algebras

Anton Cox*, Liron Speyer, Chris Bowman-Scargill

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We provide an algorithmic description of a family of graded decomposition numbers for diagrammatic Cherednik algebras in terms of affine Kazhdan-Lusztig polynomials.

Original languageEnglish
Pages (from-to)2686-2734
Number of pages49
JournalInternational Mathematics Research Notices
Issue number9
Early online date14 Jun 2016
Publication statusPublished - May 2017

Bibliographical note

Funding Information:
This work was supported by the Royal Commission for the Exhibition of 1851 to C.B., Engineering and Physical Sciences Research Council (grant EP/L01078X/1) to A.C., and Queen Mary University of London to L.S. respectively.

Publisher Copyright:
© The Author(s) 2016. Published by Oxford University Press.

Cite this